MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. HOMECHOICE PRO APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER INTERNATIONAL INC. HOMECHOICE PRO APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C8310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 10/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an automated peritoneal dialysis patient experienced difficulty breathing during an unknown process step.The patient was connected to the homechoice pro device at the time of the event.Renal therapy services (rts) assisted the patient to end therapy.Rts initiated a swap of the device and continuous ambulatory peritoneal dialysis was discussed.There was no report of a medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The device was received for evaluation.A sample analysis was performed, and the device was found to meet specifications.The homechoice device received a returned instrument testing evaluation (rite).This evaluation included functional testing of the device.The device was determined to meet functional performance specification requirements per rite testing.The event history log review showed no keystrokes, programming, or use related events that indicated and/or contributed to the reported issue.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.There was no device malfunction found that could have caused or contributed to the reported problem.The reported condition was not verified.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE PRO APD SYSTEM
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - LARGO
7511 114th ave. north
largo FL 33773
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20780324
Report Number1416980-2024-06818
Device Sequence Number5003898
Product Code FKX
UDI-Device Identifier00085412079165
UDI-Public00085412079165
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C8310
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/1928
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale